# SDR ASAA9910058

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546580505
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE AFT CARGO COMPARTMENT FRAME AT STATION 947 CORRODED FROM STRINGER 23L TO 24L.  REPAIRED PER SRM 51-40-3 AND 51-40-4.  (M)
